# SDR 9JLA2012032200793

- Difficulty date: March 17, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 4,128 hours, 2,796 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  FLAPS WOULD NOT EXTEND PAST 20 DEGREES. AFTER LANDING, FLAPS STILL FAILED TO RETRACT. TROUBLESHOOTING REVEALED HYD FLUID LEAKING FROM FLAP POWER UNIT.  FLAP POWER UNIT REPLACED.  FUNCTIONAL CHECKED SATISFACTORY. SAME PROBLEM OCCURRED ON NEXT FLIGHT. REPLACED FLAP CONTROL UNIT.  THE SAME PROBLEM OCCURRED ON NEXT FLIGHT.  TROUBLESHOOTING IDENTIFIED A BROKEN WIRE ON S23 ARMING SWITCH THAT ENERGIZES THE FLAP TIME DELAY RELAY, MOUNTED ON THE FLAP CONTROL HANDLE ASSY.  WIRE SOLDERED TO THE S23 ARMING SWITCH MOVED WITH MOVEMENT OF FLAP SELECTION HANDLE AND CAUSED WIRE TO BREAK.   WIRING REPAIRED AND ACFT RETURNED TO SERVICE.
